# SDR SIMA20130115008

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 22,369 hours, 18,997 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 8GH00742928
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3273 THE CREW REPORTED THE READING LIGHT AT 8C SMELLED HOT.  REMOVED AND REPLACED THE READING LIGHT LAMP AT SEAT 8C IAW EMB 145 AMM 33-25-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
